• Buyer Protection

     Free Online Doctor Information.
     No Contracts. Pay monthly.
PANADOL EXTRA, paracetamol, caffeine
Medications are for example view only. If needed, please consult with your online doctor.

Lowest price: $0.22 USD/Tablet

Medications and prices are for display example only and not for sale here.

PANADOL EXTRA

paracetamol, caffeine (N02BE51)

This medicine contains two active ingredients, 500 mg of paracetamol and 65 mg of caffeine. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of paracetamol. This medicine is prescribed for the treatment of mild to moderately severe pain and / or reduction of fever. It is intended for the use in conditions such as headache, migraine headache, toothache, muscle pain, backache, period pain and flu-like conditions. It is also recommended for the relief of pain caused by mild form of arthritis. [...]

treatment:

Products

Product  Ppp  Price
PANADOL EXTRA 500mg/65mg 12 tablets
$0.22 $2.69

Patient information leaflet

Product information

This medicine contains two active ingredients, 500 mg of paracetamol and 65 mg of caffeine. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of paracetamol. This medicine is prescribed for the treatment of mild to moderately severe pain and / or reduction of fever. It is intended for the use in conditions such as headache, migraine headache, toothache, muscle pain, backache, period pain and flu-like conditions. It is also recommended for the relief of pain caused by mild form of arthritis.

Is Panadol Extra suitable for me?

Panadol Extra is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to paracetamol, caffeine or to any of the other ingredients in this medicine
  • if you are taking other medicines containing paracetamol
  • if it is meant for children under 12 years

In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • have kidney or liver problems, including liver disease caused by alcohol consumption

Panadol Extra interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Panadol Extra?

This medicine is available in form of a tablet.

You should take Panadol Extra exactly as instructed by your doctor or pharmacist.

  • The usual dose for adults and children aged 12 years and over is 2 tablets every 4 hours as necessary. The space between the tablets should be at least 4 hours.
  • Do not take more than 8 tablets during 24 hours.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Panadol Extra side effects?

Like all medicines Panadol Extra can cause side effects, including:

  • skin rashes
  • allergic reactions
  • increased blood pressure
  • headache
  • dizziness
  • upset stomach
  • nausea or diarrhea
  • trouble sleeping
  • heart palpitations
  • thrombocytopenia and agranulocytosis (decrease in the number of platelets and white blood cells)
  • unexplained bruising or bleeding
  • sudden weight loss
  • loss of appetite
  •  yellowing of the eyes and skin

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.

 

Related Products

COLDREX_MAXGRIP
(paracetamol, phenylephrine, ascorbic acid)

from 0.6
(USD/Sachet)

KOFAN_INSTANT
(paracetamol, propyphenazone, caffeine)

from 0.1
(USD/Tablet)

PANADOL_EXTRA
(paracetamol, caffeine)

from 0.22
(USD/Tablet)